[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Site Facilities::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
Registered in

AWT IMAGE

AWT IMAGE

..
:: View This Issue in Alternative Language Export Journal XML Articles RSS Volume 6, Issue 1 (8-2012) ::
Back to browse issues page
XML A New Generalized Exponential-Logarithmic Lifetime Distribution P. 1-20
Persian Abstract Mohamad Babazadeh *, Sadegh Rezaee, Mousa Abdi
Abstract (19335 Views)   |   چکیده  |   Full-Text (PDF) (2880 Downloads)  
XML Ruin Probability of Individual Risk Process of Insurance Company with Dependent Claims P. 21-37
Persian Abstract Abouzar Bazyari *
Abstract (21280 Views)   |   چکیده  |   Full-Text (PDF) (5217 Downloads)  
XML The Variance Estimation of Calibration Estimators of Population Total under an Unknown Population Total for Auxiliary Variables P. 39-54
Persian Abstract Ebrahim Khodaie *, Roohollah Shojaei
Abstract (13607 Views)   |   چکیده  |   Full-Text (PDF) (2314 Downloads)  
XML Numerical Comparison of Some Phi-divergence Measures for Generalized Farlie Gumbel Morgenstern Copulas P. 55-67
Persian Abstract Samane Khosravi, Mohammad Amini *, Gholamreza Mohtashami Borzadaran
Abstract (10364 Views)   |   چکیده  |   Full-Text (PDF) (2246 Downloads)  
XML Weibull Frailty Model in Survival Analysis: An Application to Colorectal Cancer Patients P. 69-82
Persian Abstract Amal Saki Malehi, Ebrahim Hajizadeh *, Kambiz Ahmadi
Abstract (19337 Views)   |   چکیده  |   Full-Text (PDF) (2659 Downloads)  
XML Bayesian Estimation of the Parameters of Skew Normal Distribution P. 83-98
Persian Abstract Mohammad Gholami Fesharaki, Anoshirvan Kazemnejad *, Farid Zayeri
Abstract (13317 Views)   |   چکیده  |   Full-Text (PDF) (2283 Downloads)  
XML General Location Model for Correlated Nominal Continuous and Ordinal Responses P. 99-110
Persian Abstract Sayedeh Fatemeh Miri *, Ehsan Bahrami Samani
Abstract (14544 Views)   |   چکیده  |   Full-Text (PDF) (2063 Downloads)  
Back to browse issues page
>Export as: HTML | XML | RSS
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.06 seconds with 48 queries by YEKTAWEB 4106